# SDR AALA20120320011

- Difficulty date: March 18, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- Aircraft time: 45,234 hours, 6,000 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 44C ESCAPE PATH LIGHT MISSING LAMPS.  REPLACED LAMPS FOR SEAT 44C ESCAPE PATH LIGHT.  OPS CHECK NORMAL.
